MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES; ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES; ELASTOMERIC LFR
Model Number C270020
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.A root cause can not be determined.All information reasonably known as of 27 jul 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the third of four reports.Refer to 2026095-2023-00081 for the first report.Refer to 2026095-2023-00082 for the second report.Refer to 2026095-2023-00084 for the fourth report.Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported, the homepump c series infused earlier than expected.No injury or medical interventions reported.

Brand Name
HOMEPUMP C-SERIES
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key17410217
Report Number2026095-2023-00083
Device Sequence Number12601962
Product Code MEB
UDI-Device Identifier00193494135669
UDI-Public00193494135669
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberC270020
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown